# SDR TWAA0013122

- Difficulty date: July 26, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE MID CARGO DOOR SKIN AFT EDGE WAS CRACKED.  CRACK WAS BLENDED OUT TO 9/36 INCH DEEP BY 1.25 INCH WIDE. EDGE DISTANCE TO FASTENER WAS 0.5.  REPAIRED PER SRM 52-05 FIG H PAGE 5.  ENGR TASK 004 (H005180A).
